IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/614

Title: On a Variational Approach to some Quasilinear Problems
Authors: Canino, Annamaria
Keywords: Quasilinear Elliptic Problems
Nonsmooth Critical Point Theory
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 3, (1996), 399p-426p
Abstract: We prove some multiplicity results concerning quasilinear elliptic equations with natural growth conditions. Techniques of nonsmooth critical point theory are employed.
URI: http://hdl.handle.net/10525/614
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol22-num3-1996-p399-p426.pdf552.83 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback